RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 091, 13 страниц (Mi sigma549)  

Эта публикация цитируется в 13 научных статьях (всего в 13 статьях)

One-Dimensional Vertex Models Associated with a Class of Yangian Invariant Haldane–Shastry Like Spin Chains

Bireswar Basu-Mallicka, Nilanjan Bondyopadhayab, Kazuhiro Hikamic

a Theory Group, Saha Institute of Nuclear Physics, 1/AF Bidhan Nagar, Kolkata 700 064, India
b Integrated Science Education and Research Centre, Siksha-Bhavana, Visva-Bharati
c Department of Mathematics, Naruto University of Education, Tokushima 772-8502, Japan

Аннотация: We define a class of $Y(sl_{(m|n)})$ Yangian invariant Haldane–Shastry (HS) like spin chains, by assuming that their partition functions can be written in a particular form in terms of the super Schur polynomials. Using some properties of the super Schur polynomials, we show that the partition functions of this class of spin chains are equivalent to the partition functions of a class of one-dimensional vertex models with appropriately defined energy functions. We also establish a boson-fermion duality relation for the partition functions of this class of supersymmetric HS like spin chains by using their correspondence with one-dimensional vertex models.

Ключевые слова: Haldane–Shastry spin chain; vertex model; Yangian quantum group; boson-fermion duality relation

DOI: https://doi.org/10.3842/SIGMA.2010.091

Полный текст: PDF файл (318 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/091/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1008.5285
Тип публикации: Статья
MSC: 81R12; 81R50; 82B10; 82B05
Поступила: 6 сентября 2010 г.; в окончательном варианте 30 ноября 2010 г.; опубликована 10 декабря 2010 г.
Язык публикации: английский

Образец цитирования: Bireswar Basu-Mallick, Nilanjan Bondyopadhaya, Kazuhiro Hikami, “One-Dimensional Vertex Models Associated with a Class of Yangian Invariant Haldane–Shastry Like Spin Chains”, SIGMA, 6 (2010), 091, 13 pp.

Цитирование в формате AMSBIB
\RBibitem{BasBonHik10}
\by Bireswar Basu-Mallick, Nilanjan Bondyopadhaya, Kazuhiro Hikami
\paper One-Dimensional Vertex Models Associated with a~Class of Yangian Invariant Haldane--Shastry Like Spin Chains
\jour SIGMA
\yr 2010
\vol 6
\papernumber 091
\totalpages 13
\mathnet{http://mi.mathnet.ru/sigma549}
\crossref{https://doi.org/10.3842/SIGMA.2010.091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2769924}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000285631500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896064199}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma549
  • http://mi.mathnet.ru/rus/sigma/v6/p91

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Enciso A., Finkel F., Gonzalez-Lopez A., “Thermodynamics of Spin Chains of Haldane-Shastry Type and One-Dimensional Vertex Models”, Ann. Phys., 327:11 (2012), 2627–2665  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Banerjee P., Basu-Mallick B., “Level Density Distribution for One-Dimensional Vertex Models Related to Haldane-Shastry Like Spin Chains”, J. Math. Phys., 53:8 (2012), 083301  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Banerjee P., Basu-Mallick B., “Asymptotic Form of Level Density Distributions for a Class of Inhomogeneous 1D Vertex Models”, Xxth International Conference on Integrable Systems and Quantum Symmetries (Isqs-20), Journal of Physics Conference Series, 411, eds. Burdik C., Navratil O., Posta S., IOP Publishing Ltd, 2013, 012005  crossref  isi  scopus
    4. Finkel F., Gonzalez-Lopez A., “a New Perspective on the Integrability of Inozemtsev'S Elliptic Spin Chain”, Ann. Phys., 351 (2014), 797–827  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Basu-Mallick B., Bondyopadhaya N., Banerjee P., “Partition Functions of Polychronakos Like Spin Chains Associated With Polarized Spin Reversal Operators”, Nucl. Phys. B, 883 (2014), 501–528  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Finkel F., Gonzalez-Lopez A., “Yangian-Invariant Spin Models and Fibonacci Numbers”, Ann. Phys., 361 (2015), 520–547  crossref  mathscinet  zmath  isi  elib  scopus
    7. Basu-Mallick B., Datta C., Finkel F., Gonzalez-Lopez A., “Rational Quantum Integrable Systems of D-N Type With Polarized Spin Reversal Operators”, Nucl. Phys. B, 898 (2015), 53–77  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. Banerjee P., Basu-Mallick B., Bondyopadhaya N., Datta C., “Supersymmetric Analogue of Bcn Type Rational Integrable Models With Polarized Spin Reversal Operators”, Nucl. Phys. B, 904 (2016), 297–326  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    9. Basu-Mallick B., Finkel F., Gonzalez-Lopez A., “Integrable open spin chains related to infinite matrix product states”, Phys. Rev. B, 93:15 (2016), 155154  crossref  isi  scopus
    10. Carrasco J.A., Finkel F., Gonzalez-Lopez A., “Generalized Lipkin-Meshkov-Glick Models of Haldane-Shastry Type”, J. Stat. Mech.-Theory Exp., 2017, 103102  crossref  mathscinet  isi  scopus
    11. Basu-Mallick B., Datta C., “Super Rogers-Szego Polynomials Associated With Bcn Type of Polychronakos Spin Chains”, Nucl. Phys. B, 921 (2017), 59–85  crossref  mathscinet  zmath  isi  scopus
    12. Finkel F., Gonzalez-Lopez A., Leon I., Rodriguez M.A., “Thermodynamics and Criticality of Supersymmetric Spin Chains With Long-Range Interactions”, J. Stat. Mech.-Theory Exp., 2018, 043101  crossref  mathscinet  isi  scopus
    13. Basu-Mallick B., Bondyopadhaya N., Carrasco J.A., Finkel F., Gonzalez-Lopez A., “Supersymmetric T-J Models With Long-Range Interactions: Partition Function and Spectrum”, J. Stat. Mech.-Theory Exp., 2019, 043105  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:220
    Полный текст:29
    Литература:33
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019